MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 VIT E NEUTRAL LNR 36MM F; PROTHESIS, HIP

ZIMMER BIOMET, INC. G7 VIT E NEUTRAL LNR 36MM F; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 110017104 g7 finned 4 hole shell 54f 7498899.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the liner would not seat in the cup properly.Surgeon had a clear view of the cup but stated there was an issue with the ridge around the liner, which prevented the liner from being completely impacted.A new liner was opened with the same lot number to complete the case with no issues.No known impact or consequence to the patient.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Visual examination of the returned product identified nicks and gouges are noted to the anti rotation scallops, outer spherical sides, and locking feature.Burrs were noted to the locking feature of the liner.Scratches are noted around the face and inner / outer spherical surfaces from attempted use.No other damage was noted.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.This complaint was confirmed based on the returned device.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
G7 VIT E NEUTRAL LNR 36MM F
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17370303
Report Number0001822565-2023-01976
Device Sequence Number17109488
Product Code LPH
UDI-Device Identifier00889024519916
UDI-Public(01)00889024519916(17)280410(10)65931951
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number30103606
Device Lot Number65931951
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2023
Supplement Date Received by Manufacturer09/28/2023
Initial Report FDA Received Date07/21/2023
Supplement Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Patient SexMale